MathSciNet Relay Station
MathSciNet bibliographic data
MR1444087 22E46 (22E30)
Renard, David Intégrales orbitales tordues sur les groupes de Lie réductifs réels. (French) [Twisted orbital integrals on real reductive Lie groups] J. Funct. Anal. 145 (1997), no. 2, 374–454.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement